I had the Mirena placed in Dec 2011 after the birth of my 4th child. The procedure was painless. I experienced bleeding for 3 months after having the Mirena put in. In January 2012, I started noticing my hair was coming out, a lot! I thought it was because I'd just had a baby, however in March 2012 (3 months later) I went to the doctor about my hairloss and was told it was because of the Mirena. She said it should stop by the 6th month. I'm now into almost 10 months and still have hairloss. I also get headaches everyday, sometime they are really bad. I have no sex drive at all. I'm extremely tired all the time, even after getting a full night sleep and a nap during the day. I'm moody all the time. I've been trying to lose weight and started dieting right after I had my daughter. I was losing 1-2 pounds a week up until I stopped bleeding altogether because of the Mirena. Now I cannot lose any weight. I eat 1200-1400 calories per day and go to the gym 6 days week. I've been going to the gym since February 2012 and haven't lost anything since March. I finally got online to research all the possible side effects from Mirena and sure enough, I've found lots of women who have been going through the same issues I have. I thought I was crazy. I've got an appointment to have the Mirena removed tomorrow.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.